Journal of Symbolic Logic 21 (1):105-105 (1956)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2268539
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,290
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Los Juicios de la Matemática y El Modo de Existencia de Sus Objetos.Miguel Sánchez-Mazas Ferlosio - 1952 - Theoria: Revista de Teoría, Historia y Fundamentos de la Ciencia 1 (2):60-70.
Sobre el concepto de existencia en Matemáticas.Robert Feys - 1952 - Theoria: Revista de Teoría, Historia y Fundamentos de la Ciencia 1 (2):59-59.

Analytics

Added to PP index
2013-11-22

Total views
9 ( #954,515 of 2,518,735 )

Recent downloads (6 months)
1 ( #408,070 of 2,518,735 )

How can I increase my downloads?

Downloads

My notes